# SDR TX9Y20111207007

- Difficulty date: December 5, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Part number: 65B94280199
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NR 3 ENGINE RT SIDE COWL, ONE CRACK AND ONE DEEP CHAFING DAMAGE WERE FOUND AT LOWER LONGERON (P/N:65B94280-199).  THE REPAIR WAS PERFORMED AS PER BOEING MESSAGE NUMBER TEC-SOF-11-0102.
